# SDR USAA2010110392480

- Difficulty date: October 11, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 30,936 hours, 18,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON CORNER FITTING AT FR68, S23R AT R-2 DOOR AREA.  REPLACED CORNER FITTING AT FR68, S23R AT R-2 DOOR AREA IAW A320 SRM 51-72-11 & AIRBUS DRAWING 6279150.
